On the Decidability of Propositional Algorithmic Logic

Bogdan S. Chlebus

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)247-261
Number of pages15
JournalMathematical Logic Quarterly
Volume28
Issue number14-18
DOIs
StatePublished - 1982
Externally publishedYes

ASJC Scopus subject areas

  • Logic

Cite this

On the Decidability of Propositional Algorithmic Logic. / Chlebus, Bogdan S.

In: Mathematical Logic Quarterly, Vol. 28, No. 14-18, 1982, p. 247-261.

Research output: Contribution to journalArticle

Chlebus, Bogdan S. / On the Decidability of Propositional Algorithmic Logic. In: Mathematical Logic Quarterly. 1982 ; Vol. 28, No. 14-18. pp. 247-261.
@article{6162a453602647049cd94065bcc6fa64,
title = "On the Decidability of Propositional Algorithmic Logic",
author = "Chlebus, {Bogdan S.}",
year = "1982",
doi = "10.1002/malq.19820281409",
language = "English (US)",
volume = "28",
pages = "247--261",
journal = "Mathematical Logic Quarterly",
issn = "0942-5616",
publisher = "Wiley-VCH Verlag",
number = "14-18",

}

TY - JOUR

T1 - On the Decidability of Propositional Algorithmic Logic

AU - Chlebus, Bogdan S.

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=84985305540&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84985305540&partnerID=8YFLogxK

U2 - 10.1002/malq.19820281409

DO - 10.1002/malq.19820281409

M3 - Article

AN - SCOPUS:84985305540

VL - 28

SP - 247

EP - 261

JO - Mathematical Logic Quarterly

JF - Mathematical Logic Quarterly

SN - 0942-5616

IS - 14-18

ER -